Title: Error analysis for discretizations of parabolic problems using continuous finite elements in time and mixed finite elements in space
Authors: Bause, Markus 
Radu, Florin Adrian
Köcher, Uwe 
Language: en
Issue Date: 2017
Publisher: Springer
Document Type: Article
Source: Enthalten in: Numerische Mathematik. - Berlin : Springer, 1959. - Online-Ressource . - Bd. 137.2017, 4, Seite 773-818
Journal / Series / Working Paper (HSU): Numerische Mathematik 
Volume: 137
Issue: 4
Page Start: 773
Page End: 818
Publisher Place: Berlin
Organization Units (connected with the publication): Numerische Mathematik 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=1067719466
DOI: 10.1007/s00211-017-0894-6
Appears in Collections:2017

Show full item record

CORE Recommender

SCOPUSTM   
Citations

11
checked on May 19, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.